Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The theory of multiplicative arithmetic functions


Author: R. Vaidyanathaswamy
Journal: Trans. Amer. Math. Soc. 33 (1931), 579-662
MSC: Primary 11A25
DOI: https://doi.org/10.1090/S0002-9947-1931-1501607-1
MathSciNet review: 1501607
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11A25

Retrieve articles in all journals with MSC: 11A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1931-1501607-1
Article copyright: © Copyright 1931 American Mathematical Society